# SDR BAQ2006F00003

- Difficulty date: July 5, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N164CF
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6442
- Engine: Tmeca ARRIEL1C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 70BM045400
- Part serial: 9430
- Condition: Making Metal
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE CHIP DETECTOR ILLUMINATED ON GROUND.  REAR BEARING ELECTRICAL DETECTOR AND ACCESSORY GEARBOX AND REDUCTION GEARBOX WERE INSPECTED WITH METAL FOUND ON REAR BEARING AND REDUCTION GEARBOX DETECTORS.  PARTICULE ORIGINATION UNKNOWN AT THIS TIME.  (K)
